Article Text

PDF

PO-0386 Neonatal Seizures On Aeeg Monitoring After In Utero Exposure To Venlafaxine
  1. A Ansary1,
  2. SE Ibhanesebhor2,
  3. CM Manjunatha2
  1. 1Paediatrics, Royal Alexandra Hospital, Paisley, UK
  2. 2Neonatology, Wishaw General Hospital, Wishaw, UK

Abstract

We report an unusual presentation of withdrawal from venlafaxine in a preterm baby of 29 weeks gestation, who presented with myoclonic seizures on second day of life. The seizures were confirmed with amplitude integrated EEG (aEEG). Other causes of neonatal seizures were excluded. She responded to treatment with phenobarbitone and phenytoin. Her MRI scan of the brain was normal and remains well on follow up. We believe this case to be the first report of seizure in a preterm baby resulting from maternal venlafaxine use and details the contribution of aEEG in the care of one such infant.

(I should declare that I have presented this poster in an educational meeting in India. As it has come out nicely, I wish to present the poster again to European audience. I should also declare that information in this case has been used for a case report which has been accepted for publication in a journal. Thank you).

Statistics from Altmetric.com

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.